Sejdić & Finci v. Bosnia and Herzegovina

Milanovic, Marko 2010, Sejdić & Finci v. Bosnia and Herzegovina, American journal of international law, vol. 104, no. 4, pp. 636-641, doi: 10.5305/amerjintelaw.104.4.0636.

Attached Files
Name Description MIMEType Size Downloads

Title Sejdić & Finci v. Bosnia and Herzegovina
Author(s) Milanovic, MarkoORCID iD for Milanovic, Marko
Journal name American journal of international law
Volume number 104
Issue number 4
Start page 636
End page 641
Total pages 6
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2010-10
ISSN 0002-9300
Keyword(s) Social Sciences
International Relations
Government & Law
Language eng
DOI 10.5305/amerjintelaw.104.4.0636
Field of Research 1801 Law
1606 Political Science
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, American Society of International Law
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 08 Mar 2019, 10:10:14 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact